Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 61, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Jun 16, 2012, 11:36 PM EDT. It took effect at Jun 17, 2012, 12:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2012, 11:36 PM EDT (03:36 UTC)
- In effect from
- Jun 17, 2012, 12:00 AM EDT
- Expired
- Jun 17, 2012, 4:02 AM EDT
- In force
- 4 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
006 WHUS73 KAPX 170336 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1136 PM EDT SAT JUN 16 2012 LMZ342-344>346-171145- /O.NEW.KAPX.SC.Y.0061.120617T0400Z-120617T1500Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1136 PM EDT SAT JUN 16 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
838 WHUS73 KAPX 170802 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 402 AM EDT SUN JUN 17 2012 LMZ342-344>346-170915- /O.CAN.KAPX.SC.Y.0061.000000T0000Z-120617T1500Z/ NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 402 AM EDT SUN JUN 17 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 16, 10:16 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 16, 10:16 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1016 PM EDT SAT JUN 16 2012 .SYNOPSIS... ISSUED AT 356 PM EDT SAT JUN 16 2012 LOW PRESSURE NEAR LAKE WINNIPEG...WILL TRACK NORTH OF THE GREAT LAKES TONIGHT. THE THREAT FOR THUNDERSTORMS WILL INCREASE TONIGHT... AS A COLD FRONT APPROACHES MICHIGAN...MOVING THROUGH THE AREA SUNDAY MORNING. DRY WEATHER WILL RETURN TEMPORARILY...UNTIL THE WESTERN END OF THAT FRONT...LIFTS BACK INTO THE GREAT LAKES MONDAY...AS A WARM FRONT. THIS WILL TRIGGER ADDITIONAL THUNDERSTORMS MONDAY INTO TUESDAY. HAZY HOT AND HUMID WEATHER...WILL RETURN BEFORE A STRONG COLD FRONT MOVES THROUGH NEXT THURSDAY. TEMPERATURES WILL TURN MUCH COOLER LATE NEXT WEEK. && .UPDATE... ISSUED AT 1016 PM EDT SAT JUN 16 2012 CONTINUE TO FINE-TUNE POPS FOR THE NIGHT. CLEARLY CENTRAL/NORTHERN SECTIONS WILL SEE THE MOST WIDESPREAD PRECIP OVER THE NEXT FEW HOURS. MAY SEE A BIT OF A BREAK AFTER THAT...AND BEFORE COLD FRONT CONVECTION (NOW NEARING CENTRAL WI) MOVES IN VERY LATE. WITH MUCAPES UP TO 1K J/KG...AN ISOLATED STRONGER CELL IS CERTAINLY POSSIBLE. BUT WITH A QUITE WARM/MOIST AIRMASS NOW IN PLACE... LOCALLY HEAVY RAIN WILL BE THE MAIN ISSUE WITH OVERNIGHT TSRA. UPDATE ISSUED AT 741 PM EDT SAT JUN 16 2012 INITIAL WAVE OF SHRA/TSRA HAS DECAYED TO SPRINKLES AT WORST AS IT REACHES THE I-75 CORRIDOR. EXCEPTION IS IN THE SE ZONES...WHERE REASONABLY VIGOROUS SHRA/ISOLATED TSRA ARE NEARING GLADWIN/ARENAC COUNTIES. EVEN THOUGH IT/S LARGELY FALLEN APART...IT/S SERVED A PURPOSE IN FINALLY MOISTENING THE LOW/MID LEVELS...WHICH HAVE BEEN UNIFORMLY DRY OVER THE PAST FEW DAYS. SO THE PUMP IS PRIMED FOR UPSTREAM CONVECTION TO HAVE MORE SUCCESS IN MOVING INTO AND ACROSS THE AREA. GENERAL FLAVOR OF THE FORECAST IS FINE...WITH INCREASING POPS FROM WEST TO EAST AS THE NIGHT PROCEEDS. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 356 PM EDT SAT JUN 16 2012 AT MID AFTERNOON...SATELLITE IMAGERY SHOWS VORTICITY CENTER ROTATING NORTHEAST ACROSS CENTRAL WISCONSIN...WITH A BAND OF SHOWERS OUT AHEAD OF IT (SOME THUNDER ACROSS CENTRAL/SOUTHERN LAKE MICHIGAN). SPOTTIER CONVECTION HAS BEGUN BREAKING OUT ACROSS WISCONSIN/ ILLINOIS/SOUTHERN IOWA...WHERE THERE IS A SECOND CONVECTIVELY INDUCED VORTICITY CENTER SPINNING QUICKLY ACROSS NORTHWEST MISSOURI. MEANWHILE...ANOTHER BAND OF SHOWERS/ THUNDERSTORMS RUNS NORTH-SOUTH ACROSS CENTRAL MINNESOTA AHEAD OF A STRONGER SHORT WAVE TROUGH AND ASSOCIATED COLD FRONT. PRE-FRONTAL TROUGH AXIS EXTENDS FROM THIS FRONT SOUTHEAST ACROSS SOUTHERN MINNESOTA/SOUTHERN WISCONSIN/FAR SOUTHERN LAKE MICHIGAN...AND SOUTH OF THIS TROUGH IS WHERE THE STRONGEST INSTABILITY HAS DEVELOPED WITH MLCAPE VALUES OF 2000-3000J/KG. CLOSER TO HOME...SEEING THICKER MID CLOUD DECK SPREAD INTO NORTHWEST LOWER...WITH A GOOD BIT OF MID/HIGH CLOUD ACROSS THE REMAINDER OF NORTHERN MICHIGAN. STILL A WARM AFTERNOON WITH MOST AREAS NOT INFLUENCED BY ONSHORE FLOW HAVING WARMED INTO THE 80S...WITH DEW POINTS HAVING MIXED DOWN INTO THE LOWER-MID 50S IN SPOTS ACROSS NORTHWEST LOWER. LEAD SHORT WAVE TROUGH OVER WISCONSIN EXPECTED TO TRACK ACROSS NORTHERN LOWER MICHIGAN DURING THE EVENING AND EARLY PART OF THE OVERNIGHT HOURS...FOLLOWED BY UPPER MIDWEST COLD FRONT WHICH IS EXPECTED TO ARRIVE CLOSER TO DAYBREAK SUNDAY AND SHOULD CLEAR THE FORECAST AREA BY MID AFTERNOON SUNDAY (IF NOT A BIT SOONER). SO SEVERAL THINGS TO CONSIDER THIS EVENING...THOUGH REGARDLESS EXPECT WIDESPREAD RAIN CHANCES ACROSS THE AREA TONIGHT INTO THE FIRST PART OF SUNDAY AND FORECAST POPS WILL REFLECT THAT. LEAD WAVE WILL PUSH INITIAL BAND OF RAIN SHOWERS INTO THE AREA OVER THE NEXT SEVERAL HOURS...LOW LAYERS REMAIN ON THE DRY SIDE AND THUS INITIAL PRECIPITATION WILL PROBABLY BE ON THE "SPRINKLY" SIDE. MAIN CONVECTIVE SHOW SHOULD BEGIN TO BLOSSOM ACROSS THE MID/UPPER MISSISSIPPI VALLEY OVER THE NEXT FEW HOURS...AND WORK ITS WAY NORTHEAST INTO LOWER MICHIGAN THIS EVENING. SEVERE POTENTIAL LOOKS PRETTY MARGINAL THIS FAR NORTH...BUT WILL SEE HOW THINGS EVOLVE. AHEAD OF APPROACHING COLD FRONT WILL BE ADDITIONAL SHOWERS AND EMBEDDED ELEVATED CONVECTION...SO PLENTY OF OPPORTUNITY FOR PRECIPITATION TONIGHT. EXPECT A WEST TO EAST PROGRESSION OF DRYING ON SUNDAY AS COLD FRONT SWEEP ACROSS NORTHERN LOWER MICHIGAN. WILL GRADUALLY END POPS FROM WEST TO EAST...WILL LINGER SOME ACROSS THE FAR SOUTHEAST PORTION OF THE FORECAST AREA IN CASE FRONT IS SLOW TO CLEAR OUT. EXPECT A COOLER AFTERNOON WITH HIGHS IN THE 70S/LOWER 80S. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 356 PM EDT SAT JUN 16 2012 CURRENT ELONGATED UPPER LEVEL PACIFIC JET...EXTENDING FROM THE CENTRAL PACIFIC INTO THE PACIFIC NORTHWEST...SETS UP A POTENTIALLY ACTIVE PERIOD OF WEATHER THROUGH THE MID WEEK...ESPECIALLY WHEN JUXTAPOSED WITH WELL ABOVE NORMAL TEMPERATURES AND A WIDE OPEN GULF SENDING THE MOST MOISTURE-RICH AIR INTO THE GREAT LAKES YET THIS WARM SEASON. PATTERN LOOKS TO FOLLOW ALL-TO-FAMILIAR REGIME THEREAFTER...WITH UPSTREAM RETROGRESSION ONCE AGAIN LEADING TO THE ESTABLISHMENT OF EASTERN GREAT LAKES/EASTERN CANADA TROUGHING AND A RETURN TO NEAR OR BELOW NORMAL TEMPERATURES AS WE APPROACH THE END OF THE UPCOMING WEEK INTO NEXT WEEKEND. FORECAST CONCERNS MAINLY CENTER ON THE FORMER... SHOWER AND STORM POTENTIAL RIGHT THROUGH THURSDAY. OF COURSE...ROLLER COASTER TEMPERATURE TRENDS WILL NEED TO BE ADDRESSED RIGHT THROUGH THE PERIOD. ENJOY SUNDAY NIGHT...WITH PARTLY CLOUDY SKIES AND SEASONABLE READINGS IN THE 50S...AS WAA ONSLAUGHT KICKS INTO OVERDRIVE MONDAY RIGHT THROUGH TUESDAY NIGHT AS SAID UPPER LEVEL JET STREAK PUNCHES INTO THE NORTH CENTRAL PLAINS AND INTO ONTARIO. DOWNSTAIRS RESPONSE IS AGGRESSIVE...WITH SUSTAINED DEVELOPMENT OF SOUTHWEST/NORTHEAST DIRECTED 850MB LOW LEVEL JET DRIVING VERY WARM (HOT?) TEMPERATURES AND MOIST AIR (PWAT VALUES AOA 1.50 INCHES) BACK INTO THE GREAT LAKES. SIMPLE MASS/MOISTURE CONVERGENCE ON THE NOSE OF THIS JET SUPPORTS MCS DEVELOPMENT MONDAY THROUGH TUESDAY NIGHT OVER THE NORTHERN LAKES. THAT SAID...EXACT DEVELOPMENT AND PROPAGATION OF SUCH MUCH TOO DIFFICULT TO PINPOINT WITH ANY DEGREE OF ACCURACY... WITH CONVECTIVELY CONGEALED OUTFLOW BOUNDARIES PLAYING HAVOC WITH EXACT LOW LEVEL THERMAL STRUCTURES. ALTHOUGH GUIDANCE WOULD ARGUE OTHERWISE...SIMPLY WILL REFRAIN FROM GOING TOO AGGRESSIVE WITH SHOWER AND THUNDERSTORM POTENTIAL...KEEPING POPS IN THE CHANCE CATEGORY THROUGHOUT. BASED OFF UPPER LEVEL FEATURES...WILL TREND HIGHEST POTENTIAL NORTH (WITHOUT MUCH CONFIDENCE)...ALTHOUGH FULLY UNDERSTANDING THE POSSIBILITY THAT OUTFLOW BOUNDARIES MAY DRIVE ADDITIONAL CONVECTIVE DEVELOPMENT FURTHER SOUTH INTO THE UNTAPPED VERY WARM AIR. THOSE TEMPERATURES JUST AS PROBLEMATIC AS CONVECTIVE TRENDS..AS THEY THEMSELVES ARE TIED TO COVERAGE AND TIMING OF RAIN COMPLEXES. OFF THE DECK THERMAL STRUCTURES EASILY SUPPORT HIGHS WELL INTO THE 80S SOUTH OF THE BIG BRIDGE MONDAY AND TUESDAY (POTENTIALLY SEVERAL DEGREES WARMER). ADD IN DEWPOINTS CREEPING WELL INTO THE 60S LATER MONDAY AND TUESDAY...AND THE WORD OPPRESSIVE WILL LIKELY COME TO MIND TO MANY NORTHERN MICHIGANDERS. HUMID...HOT WEATHER CONTINUES INTO WEDNESDAY...WITH GUSTY SOUTHWEST WINDS DEVELOPING AS EASTERN LAKES RIDGE AXIS RETREATS IN RESPONSE TO APPROACHING NORTHERN PLAINS SHORTWAVE. COULD SEE A TEMPORARY REPRIEVE IN THE ACTIVE WEATHER AS AIRMASS BECOMES INCREASINGLY CAPPED...WITH SURFACE WARM FRONT BOWING WELL NORTH INTO ONTARIO. VERY POSSIBLE WEDNESDAY MAY BE THE WARMEST DAY OF THE BUNCH...WITH INCREASED MECHANICAL MIXING AND SUNSHINE PROPELLING TEMPERATURES INTO THE LOWER (MIDDLE?) 90S OVER NORTHERN LOWER MICHIGAN. UPSTREAM COLD FRONT LOOKS TO PUSH THROUGH SOMETIME WEDNESDAY NIGHT OR THURSDAY MORNING (GIVE OR TAKE 6...12...OR MORE HOURS)...BRINGING ADDITIONAL SHOWERS AND STORMS AND A BREAK FROM THE MINI NORTHERN MICHIGAN HEAT WAVE. CURRENT TRENDS CONTINUE TO SUPPORT A REFRESHING CHANGE AS WE HEAD INTO NEXT WEEKEND...WITH ESTABLISHMENT OF DEEP NORTHWEST FLOW DROPPING READINGS BACK INTO THE UPPER 60S AND 70S FOR FRIDAY AND SATURDAY. CANNOT RULE OUT A FEW LIGHT SHOWERS AS SOUTHEAST MOVING DISTURBANCES INTERACT WITH AFTERNOON "HEATING"... BUT SHOULD NOT BE TOO BIG OF A DEAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 741 PM EDT SAT JUN 16 2012 SHRA/TSRA WILL BECOME MORE NUMEROUS DURING THE NIGHT. TIMING THESE IN AND OUT OF THE TAF SITES IS A TERRIBLY TRICKY PROPOSITION. BUT MOST GUIDANCE SUGGESTS AN INITIAL WAVE MID/LATE EVENING...AND ANOTHER WITH THE ACTUAL COLD FRONT TOWARD SUNDAY MORNING. TAFS TRY TO REFLECT THIS IDEA...WITH MVFR CONDITIONS AT TIMES. IFR/LIFR CERTAINLY POSSIBLE...THOUGH ONLY BRIEFLY...IF/WHEN TSRA SCORE A DIRECT HIT ON A TAF SITE. LLWS AT TIMES TONIGHT AT TVC/MBL. SOLID VFR CONDITIONS FOR SUNDAY TVC/MBL/PLN...THOUGH APN WILL STILL BE MVFR FOR PART OF THE MORNING. SOMEWHAT GUSTY W TO SW WINDS WILL DEVELOP. && .MARINE... ISSUED AT 356 PM EDT SAT JUN 16 2012 SOUTHEAST TO SOUTH WINDS...AT TIMES GUSTY...WILL CONTINUE INTO TONIGHT AHEAD OF AN APPROACHING COLD FRONT. ALTHOUGH WINDS AND WAVES SHOULD STAY BELOW SCA LEVELS...SHOWERS AND THUNDERSTORMS MAY BRING BRIEFLY HIGHER WIND GUSTS. POST-FRONTAL GUSTY WEST WINDS EXPECTED SUNDAY...PERHAPS PRODUCING LOW END SCA GUSTS...WITH ANY REMAIN SHOWERS AND STORMS PUSHING OFF TO THE EAST BY LATE IN THE AFTERNOON. SOUTH WINDS AND MUCH WARMER TEMPERATURES ARRIVE ONCE AGAIN MONDAY INTO MID WEEK...ALONG WITH ADDITIONAL SHOWER AND THUNDERSTORM CHANCES. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...JZ SYNOPSIS...NS SHORT TERM...JB LONG TERM...MB AVIATION...JZ MARINE...MB
Hazardous weather outlook, Jun 16, 4:00 PM EDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 400 PM EDT SAT JUN 16 2012 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 171200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 400 PM EDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TONIGHT ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN. SEVERE THUNDERSTORMS ARE NOT EXPECTED...THOUGH SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH...SMALL HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY MORNING...AS WELL AS DURING THE MONDAY THROUGH THURSDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL LOWERCASE) JPB
In the hours before
Special weather statement, Jun 16, 7:52 PM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 752 PM EDT SAT JUN 16 2012 MIZ020-025-026-031>036-041-042-170200- LEELANAU-BENZIE-GRAND TRAVERSE-MANISTEE-WEXFORD-MISSAUKEE- ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 752 PM EDT SAT JUN 16 2012 ...THUNDERSTORMS WILL INCREASE THIS EVENING IN NORTHERN LOWER MICHIGAN... AT 750 PM NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A COUPLE OF AREAS OF THUNDERSTORMS ABOUT TO IMPACT NORTHERN LOWER MICHIGAN. ONE CLUSTER OF SHOWERS AND STORMS WAS LOCATED NEAR HARRISON AND MOUNT PLEASANT...AND WAS MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL BRING HEAVY RAIN AND WIND GUSTS TO 40 MPH TO THE HOUGHTON LAKE...GLADWIN...WEST BRANCH...AND STANDISH AREAS. ANOTHER CLUSTER OF STORMS WAS AT MID LAKE OVER LAKE MICHIGAN...BETWEEN MANISTEE AND MANITOWOC. THESE STORMS WILL ALSO BRING HEAVY RAIN AND GUSTY WINDS TO PARTS OF NORTHWEST LOWER MICHIGAN...INCLUDING FRANKFORT AND MANISTEE. IF ANY STORMS BECOME SEVERE...WARNINGS WILL BE ISSUED BY THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION, PLEASE VISIT THE NWS GAYLORD WEB PAGE AT WWW.WEATHER.GOV/GAYLORD. JZ
Local storm report, Jun 16, 8:24 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
824 PM EDT SAT JUN 16 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST HOUGHTON LAKE 44.30N 84.76W
06/16/2012 E40 MPH ROSCOMMON MI SPOTTER
&&
EVENT NUMBER APX1200634
JZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:27 PM EDT | Special Marine Warning | APX | 78 min |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.